全部文献期刊会议图书|学者科研项目
中外文文献  中文文献  外文文献
作者:Hadi Khatibzadeh , Vahid Mohebbi
来源:[J].Numerical Functional Analysis and Optimization(IF 0.5), 2020, Vol.41 (3), pp.231-256Taylor & Francis
摘要:Abstract(#br)In this article, we study Δ-convergence of iterations for a sequence of strongly quasi-nonexpansive mappings as well as the strong convergence of the Halpern type regularization of them in Hadamard spaces. Then, we give some their applications to iterative metho...
作者:Octavian Agratini
来源:[J].Numerical Functional Analysis and Optimization(IF 0.5), 2020, Vol.41 (4), pp.483-494Taylor & Francis
摘要:Abstract(#br)This note aims to highlight a general class of discrete linear and positive operators, focusing on some of their approximation properties. The construction includes a sequence of positive numbers ...
作者:Ferdinard Udochukwu Ogbuisi , Chinedu Izuchukwu
来源:[J].Numerical Functional Analysis and Optimization(IF 0.5), 2020, Vol.41 (3), pp.322-343Taylor & Francis
摘要:Abstract(#br)The purpose of this paper is to introduce an iterative method for approximating a point in the set of zeros of the sum of two monotone mappings, which is also a solution of a fixed point problem for a Bregman strongly nonexpansive mapping in a real reflexive Banach s...
作者:B. Panyanak , S. Suantai
来源:[J].Numerical Functional Analysis and Optimization(IF 0.5), 2020, Vol.41 (4), pp.495-505Taylor & Francis
摘要:Abstract(#br)In this paper, we introduce the class of diametrically regular mappings and prove that it includes the class of multi-valued mappings having endpoints. We also prove the existence of endpoints and the convergence of an iterative process for mappings of this clas...
作者:Chengbo Zhai , Weixuan Wang
来源:[J].Numerical Functional Analysis and Optimization(IF 0.5), 2020, Vol.41 (2), pp.209-229Taylor & Francis
摘要:Abstract(#br)The purpose of this article is to investigate the existence and uniqueness of solutions for a nonlinear Hadamard fractional differential system with integral conditions. We employ a recent fixed point theorem involving with increasing ...
作者:C. E. Chidume , A. U. Bello
来源:[J].Numerical Functional Analysis and Optimization(IF 0.5), 2020, Vol.41 (4), pp.442-461Taylor & Francis
摘要:Abstract(#br)Let and E * denote its dual space. Let and ...
作者:Pratibha Shakya , Rajen Kumar Sinha
来源:[J].Numerical Functional Analysis and Optimization(IF 0.5), 2020, Vol.41 (2), pp.158-191Taylor & Francis
摘要:Abstract(#br)We study finite element approximations of parabolic optimal control problem with measure data in space in a bounded convex domain. The main mathematical difficulty of this kind of problem is low regularity of the solution of the state equation due to the presence of ...
作者:Yong-Liang Zhao , Ting-Zhu Huang , Xian-Ming Gu ...
来源:[J].Numerical Functional Analysis and Optimization(IF 0.5), 2020, Vol.41 (3), pp.257-293Taylor & Francis
摘要:Abstract(#br)In this paper, we consider a fast second-order implicit difference method to approximate a class of linear time-space fractional variable coefficients advection-diffusion equation. To begin with, an implicit difference scheme is constructed based on L 2- ...
作者:Dirk Pauly
来源:[J].Numerical Functional Analysis and Optimization(IF 0.5), 2020, Vol.41 (1), pp.16-112Taylor & Francis
摘要:Abstract(#br)We prove a comprehensive solution theory using tools from functional analysis, show corresponding variational formulations, and present functional a posteriori error estimates for general linear first order systems of type ...
作者:Yang Dong Xu , Chun Rong Chen , Chang Jie Fang
来源:[J].Numerical Functional Analysis and Optimization(IF 0.5), 2020, Vol.41 (3), pp.344-360Taylor & Francis
摘要:Abstract(#br)This article focuses on a new approach to investigate the Hölder continuity for the solution mapping of a parametric non-convex strong generalized Ky Fan inequality. Based on a non-convex separation theorem, the union relation between the solution set of the par...

我们正在为您处理中,这可能需要一些时间,请稍等。

资源合作:cnki.scholar@cnki.net, +86-10-82896619   意见反馈:scholar@cnki.net

×